2-local triple derivations on von neumann algebras

Karimbergen Kudaybergenov, Timur Oikhberg, Antonio M. Peralta, Bernard Russo

Research output: Contribution to journalArticlepeer-review


We prove that every (not necessarily linear nor continuous) 2-local triple derivation on a von Neumann algebra M is a triple derivation, equivalently, the set Dert(M), of all triple derivations on M, is algebraically 2-reflexive in the set M(M) =MM of all mappings from M into M.

Original languageEnglish (US)
Pages (from-to)1055-1069
Number of pages15
JournalIllinois Journal of Mathematics
Issue number4
StatePublished - Dec 1 2014

ASJC Scopus subject areas

  • Mathematics(all)

Cite this